zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Boundedness, periodicity, and convergence of solutions in a retarded Liénard equation. (English) Zbl 0803.34064

From authors’ introduction: “The paper deals with the retarded Liénard equation

x '' +f(x)x ' +g(x(t-h))=e(t),(*)

where h0 is the delay and e is a bounded function. With appropriate assumptions on f and g the authors obtain necessary and sufficient conditions for solutions of (*) to be uniformly ultimately bounded. Thus by a fixed point theorem, those conditions imply that (*) has a T-periodic solution whenever e is T-periodic. Also are given conditions under which all solutions of (*) converge.

34K99Functional-differential equations
34C11Qualitative theory of solutions of ODE: growth, boundedness
34C25Periodic solutions of ODE
34D40Ultimate boundedness (MSC2000)
[1]T. A. Burton,The generalized Liénard equation, SLAM J. Control Ser. A,3 (1965), pp. 223–230.
[2]T. A. Burton,Stability and Periodic Solutions of Ordinary and Functional Differential Equations, Academic Press, Orlando, Florida (1985).
[3]T. A. Burton -L. Hatvani,Stability theorems for nonautonomous functional differential equations by Liapunov functionals, Tôhoku Math. J.,41 (1989), pp. 65–104. · Zbl 0677.34060 · doi:10.2748/tmj/1178227868
[4]T. A. Burton -C. G. Townsend,On the generalized Liénard equation with forcing function, J. Diff. Eq.,4 (1968), pp. 620–633. · Zbl 0174.13602 · doi:10.1016/0022-0396(68)90012-0
[5]T. A. Burton -Bo Zhang,Uniform ultimate boundedness and periodicity in functional differential equations, Tôhoku Math. J.,42 (1990), pp. 93–100. · Zbl 0678.34073 · doi:10.2748/tmj/1178227696
[6]J. R. Graef,On the generalized Liénard equation with negative damping, J. Diff. Eq.,12 (1972), pp. 34–62. · Zbl 0254.34038 · doi:10.1016/0022-0396(72)90004-6
[7]J. K. Hale -O. Lopes,Fixed point theorems and dissipative processes, J. Diff. Eq.,13 (1973), pp. 391–402. · Zbl 0256.34069 · doi:10.1016/0022-0396(73)90025-9
[8]T. Hara -T. Yoneyama,On the global center of generalized Liénard equation and its application to stability problems, Funkeialaj Ekvacioj,28 (1985), pp. 171–192.
[9]N. N. Krasovskii,Stability of Motion, Stanford University Press, Stanford, California (1963).
[10]S. Murakami,Asymptotic behavior of solutions of some differential equations, J. Math. Anal. Appl.,109 (1985), pp. 534–545. · Zbl 0594.34077 · doi:10.1016/0022-247X(85)90167-2
[11]G. Sansone -R. Conti,Non-linear Differential Equations, MacMillan, New York (1964).
[12]A. Somolinos,Periodic solutions of the sunflower equation, Quart. Appl. Math.,35 (1978), pp. 465–478.
[13]J. Sugie,On the generalized Liénard equation without the Signum condition, J. Math. Anal. Appl.,128 (1987), pp. 80–91. · Zbl 0643.34043 · doi:10.1016/0022-247X(87)90215-0
[14]J. Sugie,On the boundedness of solutions of the generalized Liénard equation without the Signum condition, Nonlinear Analysis,11 (1987), pp. 1391–1397. · Zbl 0648.34036 · doi:10.1016/0362-546X(87)90091-5
[15]G. Villari,On the qualitative behaviour of solutions of Liénard equation, J. Diff. Eq.,67 (1987), pp. 269–277. · Zbl 0613.34031 · doi:10.1016/0022-0396(87)90150-1
[16]G. Villari -F. Zanolin,On a dynamical system in the Liénard plane. Necessary and sufficient conditions for the intersection with the vertical isocline and application, Funcialaj Ekvacioj,33 (1990), pp. 19–38.
[17]P. Waltman -T. F. Bridgland,On convergence of solutions of the forced Liénard equation, J. Math. Phys.,44 (1965), pp. 284–287.
[18]T. Yoshizawa,Asymptotic behavior of solutions of differential equations, inDifferential Equations qualitative Theory (Szeged, 1984), Colloq. Math. Soc. János Bolyai,47, North-Holland, Amsterdam (1984), pp. 1141–1172.
[19]BoZhang,On the retarded Liénard equation, Proc. Amer. Math. Soc., in press.